American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Christopher D. Hacon and Chenyang Xu. On the three dimensional minimal model program in positive characteristic. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Holger Brenner and Mordechai Katzman. On the arithmetic of tight closure. J. Amer. Math. Soc. 19 (2006) 659-672. MR 2220102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1